An extension of mean-variance hedging to the discontinuous case

Research output: Contribution to journalArticle

32 Citations (Scopus)

Abstract

Our goal in this paper is to give a representation of the mean-variance hedging strategy for models whose asset price process is discontinuous as an extension of Gouriéroux, Laurent and Pham (1998) and Rheinländer and Schweizer (1997). However, we have to impose some additional assumptions related to the variance-optimal martingale measure.

Original languageEnglish
Pages (from-to)129-139
Number of pages11
JournalFinance and Stochastics
Volume9
Issue number1
DOIs
Publication statusPublished - 2005 Jan 1
Externally publishedYes

Keywords

  • Incomplete market
  • Mean-variance hedging
  • Reverse Hölder inequality
  • Variance-optimal martingale measure

ASJC Scopus subject areas

  • Statistics and Probability
  • Finance
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'An extension of mean-variance hedging to the discontinuous case'. Together they form a unique fingerprint.

  • Cite this